# SDR UALA2011122107039

- Difficulty date: December 19, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 86,282 hours, 13,886 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 77328915
- Part serial: 54840925
- Condition: Failed
- Location: Ecm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECM HAS PARAMETER SHIFTS DETECTED AT CRUISE & TAKEOFF. NO MESSAGES DOWNLINKED.  REPLACED CONTROLLER PER MM 36-11-08. BITE CHECKED GOOD PER MM.
